Keng Deng-数学中心
Keng Deng

Overseas Guest Professors:Keng Deng

Name:Keng Deng
Title:Professor
Gender:male
Tel:
Email:deng@louisiana.edu
HomePage:
http://www.ucs.louisiana.edu/~kxd5858/
Basic:
Professor and Head
Department of Mathematics
University of Louisiana at Lafayette
Lafayette, USA
Educational background:
- B.S., Wuhan University of Technology, PRC, 1981
- M.S., Huazhong University of Science & Technology, PRC, 1984
- Ph.D., Iowa State University, 1990
Work experience:
- Instructor, Huazhong University of Science & Technology, PRC, 1985 - 1986
- Teaching Assistant, Iowa State University, 1986 - 1987
- Research Assistant, Iowa State University, 1987 - 1989
- Teaching Assistant, Iowa State University, 1989 - 1990
- Assistant Professor, University of Louisiana at Lafayette, 1990 - 1995
- Associate Professor, University of Louisiana at Lafayette, 1995 - 2001
- Professor, University of Louisiana at Lafayette, 2001-present
- Graduate Coordinator, Department of Mathematics, 2005-2010
- Head, Department of Mathematics, 2013-present
Research fields:
- Partial Differential Equations
- Applied Mathematics
- Mathematical Biology
Scientific achievements:
- On a nonlocal reaction-diffusion population model, Discrete Contin. Dynam. Systems Ser. B. 9 (2008), 65-73.
- A nonautonomous juvenile-adult model: well-posedness and long-time behavior via a comparison principle (with A. S. Ackleh), SIAM J. Appl. Math. 69 (2009), 1644-1661.
- Asymptotic behavior for a cellular replication and maturation model, J. Math. Anal. Appl. 360 (2009), 727-736.
- Stability of a delay equation arising from a juvenile-adult model (with A. S. Ackleh), Math. Biosci. Engineering 7 (2010), 729-737.
- Characteristic line based schemes for solving a quasilinear hierarchical size-structured model (with T. T. Marinov), J. Sci. Comput. 46 (2011), 452-469.
- Stochastic juvenile-adult models with application to a green tree frog population (with A. S. Ackleh and Q. Huang), J. Biol. Dynamics 5 (2011), 64-83.
- Global solvability for the heat equation with boundary flux governed by nonlinear memory (with J. R. Anderson and Z. Dong), Quart. Appl. Math. 69 (2011), 759-770.
- Fitting a structured juvenile–adult model for green tree frogs to population estimates from capture–mark–recapture field data (with A. S. Ackleh, J. Carter, Q. Huang, N. Pal, and X. Yang), Bull. Math. Biol. 74 (2012), 641-665.
- Sensitivity analysis for a structured juvenile-adult model (with A. S. Ackleh and X. Yang), Comp. Math. Appl. 64 (2012), 190-200.
- Blow-up for the heat equation with a general memory boundary condition (with Z. Dong), Comm. Pure Appl. Anal. 11 (2012), 2147-2156.
- Blow-up for a parabolic system with nonlinear memory (with Z. Dong), Dynamics Contin. Discrete Impuls. Systems Ser. A 19 (2012), 729-743.
Other:
Honors:
- Boeing fellowship, 1989
- Coca-Cola/BoRSF Endowed Professor in Mathematics, 2005-present
- Ray P. Authement College of Sciences Outstanding Professor Award, 2011
- University of Louisiana at Lafayette Distinguished Professor Award, 2013

Funding:
- University of Louisiana at Lafayette Summer Research Award, 1992, $3,900, 1994, $3,900, 1995, $3,900
- Regents' Fellowship Proposal for the Mathematical Sciences at UL Lafayette (with A. S. Ackleh), BoRSF, 2001-2005, $68,000
- Collaborative Research: Nonlinear Nonlocal First Order Hyperbolic Problems in Population Models, National Science Foundation, 2002-2005, $86,864, Principal Investigator.
- Continuous Structured Population Models with Application to Green Treefrogs, National Science Foundation, 2007-2010, $250,000, Co-Principal Investigator